# SDR ASAA2023070144648

- Difficulty date: July 1, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N844VA
- Make and model: Airbus A320-214
- Aircraft serial: 04851
- Aircraft time: 36,924 hours, 12,254 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5311398800090
- Condition: Worn
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA, NOSE WHEEL WELL ATTACHED FITTING WORN AT FR20    APPROX. Y533 AND APPROX. 24" INCHES BELOW THE FLOOR PANEL. STREAMER ATTACHED   GROUNDED - YES. REMOVED AND REPLACED NOSE WHEEL WELL ATTACHED FITTING REF A320 SRM     51-42-11/001 AND AIRBUS DWG D53113582 ISSUE Y
